MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number diff 2
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2018, the field service engineer was at the customer site and observed that platelet results were high on patient samples but not on background or controls.After replacing several components that did not resolve the issue, the fse found that replacing the probe corrected the problem and platelet results had dropped to the correct values.The fse verified the repair as per established procedures.Results met published performance specifications.The erroneous high plt results were attributed to a faulty probe.Section a - patient information was not provided by the customer.Internal bec identifier - (b)(4).
 
Event or Problem Description
Customer reported that the platelet (plt) results were intermittently erroneously high while during patient sample runs on their coulter ac·t diff 2 analyzer.There was no report of change or effect to patient treatment as a results of this event.Patient data was not provided by the customer.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key7728327
Report Number1061932-2018-01031
Device Sequence Number1120955
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numberdiff 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1